# SDR 6PMR2020F00385

- Difficulty date: August 8, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144N814210
- Condition: Corroded
- Location: Bs 1120
- Part time: 64,104 hours, 24,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N644 DISCREPANCY: E.O. CONTROL NR 20349-3 REPAIR- LEFT HORIZONTAL PRESSURE DECK WEB (SECTION 44) STATION 1120 AND LBL 45.57 (LOCATION 21) B757.  MIRROR THIS EO.  CORRECTIVE ACTION: REPAIRED LEFT HORIZONTAL PRESSURE DECK WEB SECTION 44, STA 1120 LBL 45.57 LOCATION 21, PER EO NR 20349-3 REV IR.
